# SDR CALA2013091600671

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DURING INSPECTION MID-FEC FOUND CRACK INDICATION AT FRAME STATION 380L BETWEEN STRINGERS 8 & 9 AT AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO FS FRAME, MARKED.  IAW EA 5310-04716 REV E OPT 1.  REPAIRED FS FRAME AT STATION 380 L IAW ECRA 5310-05850.
